# SDR YENA2024061100859

- Difficulty date: June 6, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 46,337 hours, 30,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: PER CUSTOMER REQUEST: CENTER FUSELAGE I EXTERNAL SKIN BTW FR30 AND FR32 STGR 25L AND STGR 26L WITH DENTS (3EA) RE-EVALUATE  EMBRAER NR-00097 W/O H9417; REPAIRED 3EA AREAS ON FUSELAGE I EXTERNAL SKIN BTW FR30 AND FR32, STGR25L AND STGR26L REF EMB ETD-2024-190-011449 REV A AND JETBLUE EC E24-521-01 WORK ACCOMPLISHED ON EMBRAER NR-00097 W/O: H9417.
